# SDR CALA2024022100488

- Difficulty date: February 13, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 68,330 hours, 30,448 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: D5311233220091
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT AFT LOWER CORNER INTERCOSTAL FITTING #1 HAS A DENT.
